# SDR AALA2009012200012

- Difficulty date: January 19, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N7534A
- Make and model: Doug DC-9-82
- Aircraft serial: 49988
- Aircraft time: 32,454 hours, 2,748 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 INCH CRACK ON FORWARD AND AFT SIDE STATION 1418 LONGERON 2R.  INSTALLED REPAIR PER ESO 80559 DATED 01/19/09.
